Alert archive / Wisconsin / River Flood Warnings in 2020

River Flood Warning 12, NWS Milwaukee, WI

April 29, 2020Racine County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Apr 29, 2020, 9:20 AM CDT for Racine County, Wisconsin. It took effect at Apr 29, 2020, 10:42 AM CDT. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2020, 9:20 AM CDT (14:20 UTC)
In effect from
Apr 29, 2020, 10:42 AM CDT
Expired
May 2, 2020, 2:07 AM CDT
In force
63 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

County Racine County, WI

The radar

The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Root River Canal near Raymond (RAYW3). The gauge peaked at 10.55 ft at Apr 30, 2020, 12:00 PM CDT.

actionminormoderatemajor51004/2904/3005/0105/0205/03
Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04087233, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 29, 6:05 AM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Apr 29, 6:05 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
605 AM CDT Wed Apr 29 2020

.UPDATE...

Rain and thunderstorms continue to push into southeast Wisconsin
with pockets of heavy rain. Expect the threat for thunderstorms to
diminish later this morning as we lose CAPE. A majority of the
rainfall is still expected to track across southeast Wisconsin.
Flooding will be a concern mainly for Walworth, Waukesha,
Milwaukee, Racine, and Kenosha counties today and tonight.

&&

.AVIATION(12Z TAFS)...

Rain and thunderstorms continue to impact sites across southeast
Wisconsin. Expect the threat for lightning to diminish around 15Z.
Showers will continue into tonight across Wisconsin. LIFR and IFR
ceilings and visibilities will slowly improve throughout the day
to IFR and MVFR. Strong northerly winds are expected this
afternoon and into the overnight hours with gusts around 30-35
knots.

&&

.PREV DISCUSSION... (Issued 410 AM CDT WED APR 29 2020)

SHORT TERM...

TODAY AND TONIGHT - Confidence...Medium to High.

Rain and gusty winds are expected today as the low currently
centered over the Wisconsin/Illinois border slowly pushes east. The
best lift will be associated with an area of positive vorticity
advection that stretches across southeast Wisconsin throughout the
day. There is a deep moisture profile today so these showers will be
efficient with rainfall amounts around 1-2 inches expected east of a
Janesville to Fond du Lac line through tonight. There is a concern
for some flooding due to saturated soils and rainfall amounts
yesterday of 1-2 inches across portions of southeast Wisconsin. With
the observed and forecast conditions have therefore issued a Flood
Watch for far southeast Wisconsin. Rain showers will continue to
develop throughout the morning and into the afternoon. A few rumbles
of thunder will be possible during the morning hours. Most of the
rainfall is expected to fall before 7pm, but additional rain amounts
around a half an inch will be possible for far southeast Wisconsin
through tonight.

The ongoing reduced visibilities should improve throughout the day
as strong winds develop with the tight pressure gradient.
Northerly gusts around 40 mph are expected this afternoon and into
tonight. These strong winds will be a concern for any temporary
outdoor structure.

THURSDAY THROUGH FRIDAY - Forecast Confidence...Medium.

Will hang onto some -shra chances on Thursday due to lingering mid-
level deformation over mainly central and eastern areas.  The upper
low over the lower Michigan area finally gets nudged east-southeast
later on Thursday into Thursday night, so expect a diminishing trend
of any lingering showers.  Breezy north winds will continue on
Thursday, but should not be as strong as today.  Passing high
pressure will quiet the winds Thursday night with a much more
pleasant day likely for Friday.  Onshore winds will keep lakeshore
areas cooler, but inland areas should rise into the 60s.

LONG TERM...

FRIDAY NIGHT THROUGH TUESDAY - Forecast Confidence...Medium.

Still looks like we'll have a couple days in a row of milder
temperatures across southern WI due to a period of more zonal mid-
level steering winds.  Some areas may reach the magic 70 degree mark
on Saturday.  However the dry and mild weather will be alas, short-
lived as the zonal flow gives way to several amplifying short waves
across the northern CONUS into southern Canada for the Sunday
through Tuesday time period.  First mid-level wave may bring some
showers to the area later Saturday night into Sunday, with another
batch of showers looking more likely around Tuesday as a stronger
short wave and low pressure trof moves through the region.  We may
be able to eek out a cool but dry day on Monday but temperatures
will be noticeably cooler, especially by the lake.

AVIATION(09Z TAF UPDATE)...

IFR and LIFR ceilings and visibilities will continue this morning,
but as winds increase expect visibilities and ceilings to improve.
LIFR and IFR ceilings and visibilities will linger through most of
the day along far eastern Wisconsin.

Strong northerly winds are expected today with gusts around 35 knots
this afternoon and overnight.

Rain showers are expected throughout the day today with the best
focus in far southeast Wisconsin. Can't rule out a few thunderstorms
in far southeast Wisconsin this morning.

MARINE...

Fog will gradually lift this morning as northerly winds build
through the day. A tight pressure gradient will develop as the low
slowly shifts east. Gales up to 40 knots will develop from north to
south along with high waves. These conditions are expected to
continue through the overnight and into Thursday. A Gale Warning is
in effect through Thursday afternoon. Quiet conditions return Friday
and continue into the weekend.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Dense Fog Advisory until 10 AM CDT this morning for WIZ052-059-
     060-064>066-069>072.

     Flood Watch through this evening for WIZ065-066-070>072.

LM...Dense Fog Advisory until 10 AM CDT this morning for LMZ080-366-
     565-567-643>646-669-671-673-675-777-779-868-870-872-874-876-
     878.

     Gale Warning from 4 PM this afternoon to 4 PM CDT Thursday for
     LMZ080-644>646-671-673-675-777-779-872-874-876-878.

     Gale Warning until 4 PM CDT Thursday for LMZ261-362-364-366-563-
     565-567-643-669-868-870.

&&

Update...RAH
Today/Tonight and Aviation/Marine...RAH
Thursday THROUGH Tuesday...MBK
Hazardous weather outlook, Apr 29, 9:17 AM CDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
917 AM CDT Wed Apr 29 2020

WIZ046-047-051-052-056>060-062>072-301430-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
917 AM CDT Wed Apr 29 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

An additional 1 to 2 inches of rain could cause urban and rural
flooding of streets and low areas across far southeast Wisconsin
today into this evening. A Flood Watch is in effect for Milwaukee,
Waukesha, Walworth, Racine and Kenosha counties.

Several fast responding rivers in southeast Wisconsin including
the Milwaukee, Fox and Root Rivers may reach at least minor flood
stage between this afternoon and tomorrow.

Strong north winds are expected today, especially this afternoon.
Gusts of 35 to 40 mph are expected, with the potential for a few
gusts to 45 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Minor flooding on some rivers in southeastern Wisconsin will
remain a concern at least into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed, however your rainfall
reports will be appreciated.

LMZ643>646-301430-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
917 AM CDT Wed Apr 29 2020

This Hazardous Weather Outlook is for the nearshore waters
from Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

Areas of dense fog will continue to affect the near shore areas
through mid-day.

Strong north winds will develop later this morning and continue
through tonight. Gale force gusts to 40 knots are expected. A Gale
Warning goes into effect later this morning north of Port
Washington, and this afternoon south of Port Washington.

An isolated thunderstorm is possible this morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Gale force gusts will continue on Thursday. A Gale Warning
remains in effect until mid-afternoon Thursday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-301430-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
917 AM CDT Wed Apr 29 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

Areas of dense fog will continue to affect the central and
southern open waters of Lake Michigan through mid-day.

Strong north winds will develop over the northern and central open
waters of Lake Michigan this morning, spreading across the
southern open waters this afternoon. A Gale Warning goes into
effect today for gusts to 45 knots. A few Storm force gusts to 50
knots will be possible across the northern open waters today.

An isolated thunderstorm is possible this morning across the
southern open waters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong north winds will continue across the Lake Michigan open
waters on Thursday. The Gale Warning remains in effect through
mid-afternoon on Thursday.

www.weather.gov/mkx

In the hours before

Local storm report, Apr 29, 7:40 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 AM CDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 NNW PLEASANT PRAIRIE  42.56N 87.94W
04/29/2020  M2.70 INCH       KENOSHA            WI   COCORAHS

            COCORAHS STATION WI-KN-11 PLEASANT PRAIRIE
            3.8 NW.

0630 AM     HEAVY RAIN       3 SW KENOSHA            42.56N 87.86W
04/29/2020  M2.67 INCH       KENOSHA            WI   COCORAHS

            COCORAHS STATION WI-KN-6 KENOSHA 1.7 S.

0700 AM     HEAVY RAIN       3 WSW CUDAHY            42.94N 87.93W
04/29/2020  M2.13 INCH       MILWAUKEE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MIAW3 4.1 NW OAK
            CREEK.

1200 AM     HEAVY RAIN       2 S KENOSHA             42.55N 87.81W
04/29/2020  M1.98 INCH       KENOSHA            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION KENW3 KENOSHA-WATER
            POLLUTION CONTROL PLANT.

0655 AM     HEAVY RAIN       3 N PLEASANT PRAIRIE    42.60N 87.93W
04/29/2020  M1.87 INCH       KENOSHA            WI   ASOS

            ASOS STATION KENW KENOSHA AIRPORT.

0715 AM     HEAVY RAIN       1 ENE PLEASANT PRAIRIE  42.56N 87.91W
04/29/2020  M1.86 INCH       KENOSHA            WI   MESONET

            MESONET STATION FW3123 PLEASANT PRAIRIE.

0500 AM     HEAVY RAIN       2 WNW RACINE            42.75N 87.82W
04/29/2020  M1.86 INCH       RACINE             WI   COCORAHS

            COCORAHS STATION WI-RC-26 RACINE 1.4 NNW.

0700 AM     HEAVY RAIN       2 ENE FRANKLIN          42.90N 87.97W
04/29/2020  M1.68 INCH       MILWAUKEE          WI   COCORAHS

            COCORAHS STATION WI-MW-28 FRANKLIN 2.4 ENE.

0700 AM     HEAVY RAIN       3 ESE FRANKSVILLE       42.74N 87.86W
04/29/2020  M1.68 INCH       RACINE             WI   COCORAHS

            COCORAHS STATION WI-RC-4 RACINE 3.0 WNW.

0705 AM     HEAVY RAIN       2 SSE HALES CORNERS     42.92N 88.03W
04/29/2020  M1.67 INCH       MILWAUKEE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WPKW3 1.8 SE HALES
            CORNERS.

0700 AM     HEAVY RAIN       1 SE SOUTH MILWAUKEE    42.90N 87.85W
04/29/2020  M1.60 INCH       MILWAUKEE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SEEW3 SOUTH
            MILWAUKEE-WWTP.

0653 AM     HEAVY RAIN       2 W NORTH BAY           42.77N 87.82W
04/29/2020  M1.60 INCH       RACINE             WI   ASOS

            ASOS STATION KRAC RACINE-BATTEN AIRPORT.

0716 AM     HEAVY RAIN       2 ENE TWIN LAKES        42.53N 88.22W
04/29/2020  M1.59 INCH       KENOSHA            WI   MESONET

            MESONET STATION DW6766 BASSETT.

0700 AM     HEAVY RAIN       1 SE HALES CORNERS      42.93N 88.04W
04/29/2020  M1.57 INCH       MILWAUKEE          WI   COCORAHS

            COCORAHS STATION WI-MW-33 HALES CORNERS 0.7
            SE.

0715 AM     HEAVY RAIN       5 N UNION GROVE         42.75N 88.04W
04/29/2020  M1.54 INCH       RACINE             WI   MESONET

            MESONET STATION FW1923 YORKVILLE.

0645 AM     HEAVY RAIN       ROCHESTER               42.74N 88.22W
04/29/2020  M1.42 INCH       RACINE             WI   COCORAHS

            COCORAHS STATION WI-RC-25 ROCHESTER 0.2 SE.

0700 AM     HEAVY RAIN       1 E ELMWOOD PARK        42.69N 87.81W
04/29/2020  M1.40 INCH       RACINE             WI   COCORAHS

            COCORAHS STATION WI-RC-18 RACINE 2.4 S.

0630 AM     HEAVY RAIN       WATERFORD               42.77N 88.21W
04/29/2020  M1.39 INCH       RACINE             WI   MESONET

            MESONET STATION WADW3 WATERFORD.

0600 AM     HEAVY RAIN       2 SSE SOUTH MILWAUKEE   42.89N 87.85W
04/29/2020  M1.38 INCH       MILWAUKEE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION OKKW3 1.9 SE SOUTH
            MILWAUKEE.

0650 AM     HEAVY RAIN       2 NW ELMWOOD PARK       42.71N 87.85W
04/29/2020  M1.37 INCH       RACINE             WI   COCORAHS

            COCORAHS STATION WI-RC-3 RACINE 2.3 WSW.

0715 AM     HEAVY RAIN       1 WNW BURLINGTON        42.68N 88.30W
04/29/2020  M1.33 INCH       RACINE             WI   AWOS

            AWOS STATION KBUU BURLINGTON.

0725 AM     HEAVY RAIN       1 NNW OAK CREEK         42.90N 87.91W
04/29/2020  M1.32 INCH       MILWAUKEE          WI   MESONET

            MESONET STATION EW5433 OAK CREEK.

0715 AM     HEAVY RAIN       1 NNW OAK CREEK         42.90N 87.91W
04/29/2020  M1.32 INCH       MILWAUKEE          WI   MESONET

            MESONET STATION EW5433 OAK CREEK.

0700 AM     HEAVY RAIN       1 ENE GREENDALE         42.94N 87.98W
04/29/2020  M1.30 INCH       MILWAUKEE          WI   MESONET

            MESONET STATION DW8657 GREENDALE.

0723 AM     HEAVY RAIN       GENOA CITY              42.50N 88.32W
04/29/2020  M1.28 INCH       WALWORTH           WI   MESONET

            MESONET STATION CW8307 GENOA CITY.

0700 AM     HEAVY RAIN       3 W JANESVILLE          42.68N 89.08W
04/29/2020  M1.26 INCH       ROCK               WI   COCORAHS

            COCORAHS STATION WI-RK-12 JANESVILLE 3.1 W.

0725 AM     HEAVY RAIN       1 WNW PELL LAKE         42.55N 88.37W
04/29/2020  M1.25 INCH       WALWORTH           WI   MESONET

            MESONET STATION LKGSC PELL LAKE.

0722 AM     HEAVY RAIN       26 ESE RACINE           42.64N 87.30W
04/29/2020  M1.20 INCH       LMZ675             WI   MESONET

            MESONET STATION CW6595 DEMOTTE.

0500 AM     HEAVY RAIN       1 S ROCHESTER           42.73N 88.23W
04/29/2020  M1.20 INCH       RACINE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ROCW3 ROCHESTER 1 S.

0700 AM     HEAVY RAIN       2 WNW NEW BERLIN        42.98N 88.16W
04/29/2020  M1.18 INCH       WAUKESHA           WI   COCORAHS

            COCORAHS STATION WI-WK-47 NEW BERLIN 1.9
            WNW.

0725 AM     HEAVY RAIN       1 ENE ELMWOOD PARK      42.70N 87.81W
04/29/2020  M1.16 INCH       RACINE             WI   MESONET

            MESONET STATION RCNSL ELMWOOD PARK.

0615 AM     HEAVY RAIN       1 W BROWNS LAKE         42.69N 88.26W
04/29/2020  M1.15 INCH       RACINE             WI   COCORAHS

            COCORAHS STATION WI-RC-27 BURLINGTON 1.4 NE.

0700 AM     HEAVY RAIN       2 NNE DARIEN            42.62N 88.70W
04/29/2020  M1.14 INCH       WALWORTH           WI   COCORAHS

            COCORAHS STATION WI-WW-14 DARIEN 1.6 NNE.

0600 AM     HEAVY RAIN       2 N WATERFORD NORTH     42.83N 88.22W
04/29/2020  M1.14 INCH       RACINE             WI   COCORAHS

            COCORAHS STATION WI-RC-24 WATERFORD 4.5 N.

0720 AM     HEAVY RAIN       1 SSE NORTH PRAIRIE     42.93N 88.39W
04/29/2020  M1.13 INCH       WAUKESHA           WI   MESONET

            MESONET STATION FW4334 NORTH PRAIRIE.

0700 AM     HEAVY RAIN       1 NE WIND LAKE          42.83N 88.15W
04/29/2020  M1.09 INCH       RACINE             WI   COCORAHS

            COCORAHS STATION WI-RC-14 WIND LAKE 0.6 NE.

0700 AM     HEAVY RAIN       1 ENE LAKE GENEVA       42.59N 88.42W
04/29/2020  M1.06 INCH       WALWORTH           WI   COCORAHS

            COCORAHS STATION WI-WW-2 LAKE GENEVA 0.6
            ENE.

0721 AM     HEAVY RAIN       1 W MUSKEGO             42.89N 88.14W
04/29/2020  M1.04 INCH       WAUKESHA           WI   MESONET

            MESONET STATION AR976 MUSKEGO.

0721 AM     HEAVY RAIN       WAUKESHA                43.01N 88.24W
04/29/2020  M1.04 INCH       WAUKESHA           WI   MESONET

            MESONET STATION EW9274 WAUKESHA.

0721 AM     HEAVY RAIN       2 NNE WAUKESHA          43.04N 88.22W
04/29/2020  M1.03 INCH       WAUKESHA           WI   MESONET

            MESONET STATION CW1419 PEWAUKEE.

0700 AM     HEAVY RAIN       3 NW CALEDONIA          42.83N 87.99W
04/29/2020  M1.03 INCH       RACINE             WI   COCORAHS

            COCORAHS STATION WI-RC-7 CALEDONIA 3.6 WNW.

0700 AM     HEAVY RAIN       2 N PALMYRA             42.90N 88.59W
04/29/2020  M1.00 INCH       JEFFERSON          WI   COCORAHS

            COCORAHS STATION WI-JF-10 PALMYRA 1.5 N.

&&

WAGNER
Local storm report, Apr 29, 8:41 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 AM CDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     FLOOD            4 NNE BRISTOL           42.60N 88.02W
04/29/2020                   KENOSHA            WI   LAW ENFORCEMENT

            HIGH WATER ON THE ROAD AT INTERSECTION OF
            COUNTY HGWY N AND COUNTY HGWY D. WATER NEAR
            THE TOPS OF CAR TIRES.

&&

WAGNER
Local storm report, Apr 29, 8:49 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 AM CDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     FLOOD            1 NE UNION GROVE        42.69N 88.03W
04/29/2020                   RACINE             WI   911 CALL CENTER

            67TH DR. CLOSED BETWEEN 58TH RD. AND MILL
            AVE. DUE TO HIGH WATER ON THE ROAD.

&&

WAGNER

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:47 AM CDTDense Fog AdvisoryMKXJefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more7 hr
Apr 29, 3:06 AM CDTFlood WatchMKXKenosha, Milwaukee, Racine, Walworth, Waukesha27 hr
Apr 29, 5:50 AM CDTAreal Flood AdvisoryMKXWalworth3 hr
Apr 29, 8:48 AM CDTAreal Flood AdvisoryMKXKenosha, Racine, Walworth8 hr
Apr 29, 9:20 AM CDTRiver Flood WarningMKXMilwaukee50 hr
Apr 29, 9:28 AM CDTRiver Flood WatchMKXKenosha13 hr
Apr 29, 6:15 PM CDTLakeshore Flood AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan19 hr

Nearby

River Flood Warnings in Wisconsin, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.